Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 6.

Martín López, Fausto and Pedrosa Guerrero, Jesús and Sánchez González, Luis (2011) Editor colaborativo. [Coursework] (Unpublished)

Jaramillo Aguado, Jesús Angel and Madiedo, Oscar and Sánchez González, Luis (2013) Global inversion of nonsmooth mappings on Finsler manifolds. Journal of convex analysis, 20 (4). pp. 1127-1146. ISSN 0944-6532

Jaramillo Aguado, Jesús Ángel and Madiedo, Oscar and Sánchez González, Luis (2014) Global inversion of nonsmooth mappings using pseudo-Jacobian matrices. Nonlinear Analysis: Theory, Methods & Applications, 108 . pp. 57-65. ISSN 0362-546X

Jiménez Sevilla, María del Mar and Sánchez González, Luis (2010) LFC bumps on separable Banach spaces. Journal of Mathematical Analysis and Applications, 365, N (1). pp. 315-319. ISSN 0022-247X

Jiménez Sevilla, María del Mar and Sánchez González, Luis (2013) On smooth extensions of vector-valued functions defined on closed subsets of Banach spaces. Mathematische Annalen, 355 (4). pp. 1201-1219. ISSN 0025-5831

Jiménez Sevilla, María del Mar and Sánchez González, Luis (2011) Smooth extension of functions on a certain class of non-separable Banach spaces. Journal of Mathematical Analysis and Applications, 378 (1). pp. 173-183. ISSN 0022-247X

This list was generated on Sun Dec 21 03:06:27 2014 CET.